Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 146, Number 7

Torsion des variétés abéliennes CM
Éric Gaudron and Gaël Rémond.
Proc. Amer. Math. Soc. 146 (2018), 2741-2747
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the trace formula for Hecke operators on congruence subgroups
Alexandru A. Popa.
Proc. Amer. Math. Soc. 146 (2018), 2749-2764
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Castelnuovo-Mumford regularity of Koszul cycles and Koszul homologies
Kamran Lamei and Navid Nemati.
Proc. Amer. Math. Soc. 146 (2018), 2765-2772
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The set of stable primes for polynomial sequences with large Galois group
Andrea Ferraguti.
Proc. Amer. Math. Soc. 146 (2018), 2773-2784
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
$K_{2}$ of certain families of plane quartic curves
Hang Liu and Shan Chang.
Proc. Amer. Math. Soc. 146 (2018), 2785-2796
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The $s$-multiplicity function of $2 ×2$-determinantal rings
Lance Edward Miller and William D. Taylor.
Proc. Amer. Math. Soc. 146 (2018), 2797-2810
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the arithmetically Cohen-Macaulay property for sets of points in multiprojective spaces
Giuseppe Favacchio, Elena Guardo and Juan Migliore.
Proc. Amer. Math. Soc. 146 (2018), 2811-2825
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On some polynomials and series of Bloch–Pólya type
Alexander Berkovich and Ali Kemal Uncu.
Proc. Amer. Math. Soc. 146 (2018), 2827-2838
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hasse principle violations for Atkin-Lehner twists of Shimura curves
Pete L. Clark and James Stankewicz.
Proc. Amer. Math. Soc. 146 (2018), 2839-2851
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Douady-Earle extensions are not always harmonic
Manman Jiang, Lixin Liu and Hongyu Yao.
Proc. Amer. Math. Soc. 146 (2018), 2853-2865
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic Teichmüller space of a closed set of the Riemann sphere
Yi Qi and Yan Wu.
Proc. Amer. Math. Soc. 146 (2018), 2867-2876
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On projectivized vector bundles and positive holomorphic sectional curvature
Angelynn Alvarez, Gordon Heier and Fangyang Zheng.
Proc. Amer. Math. Soc. 146 (2018), 2877-2882
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fourier frames for singular measures and pure type phenomena
Nir Lev.
Proc. Amer. Math. Soc. 146 (2018), 2883-2896
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Mappings of exponentially integrable distortion: Decay of the Jacobian
Antti Räbinä.
Proc. Amer. Math. Soc. 146 (2018), 2897-2907
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on constructing families of sharp examples for $L^{p}$ growth of eigenfunctions and quasimodes
Melissa Tacy.
Proc. Amer. Math. Soc. 146 (2018), 2909-2924
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On branches of positive solutions for $p$-Laplacian problems at the extreme value of the Nehari manifold method
Yavdat Ilyasov and Kaye Silva.
Proc. Amer. Math. Soc. 146 (2018), 2925-2935
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the $C^{1,𝛼}$ regularity of $p$-harmonic functions in the Heisenberg group
Diego Ricciotti.
Proc. Amer. Math. Soc. 146 (2018), 2937-2952
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The linear request problem
Benoît R. Kloeckner.
Proc. Amer. Math. Soc. 146 (2018), 2953-2962
Abstract, references and article information
Full-text PDF
On the fundamental tone of immersions and submersions
Marcos P. Cavalcante and Fernando Manfio.
Proc. Amer. Math. Soc. 146 (2018), 2963-2971
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quasispheres and metric doubling measures
Atte Lohvansuu, Kai Rajala and Martti Rasimus.
Proc. Amer. Math. Soc. 146 (2018), 2973-2984
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Divisors defined by noncritical functions
Franc Forstnerič.
Proc. Amer. Math. Soc. 146 (2018), 2985-2994
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Complex powers for cone differential operators and the heat equation on manifolds with conical singularities
Nikolaos Roidos.
Proc. Amer. Math. Soc. 146 (2018), 2995-3007
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fractional differentiability for solutions of the inhomogeneous $p$-Laplace system
Michał Miśkiewicz.
Proc. Amer. Math. Soc. 146 (2018), 3009-3017
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fundamental solutions for second-order parabolic systems with drift terms
Hongjie Dong and Seick Kim.
Proc. Amer. Math. Soc. 146 (2018), 3019-3029
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Nilpotent elements of operator ideals as single commutators
Ken Dykema and Amudhan Krishnaswamy–Usha.
Proc. Amer. Math. Soc. 146 (2018), 3031-3037
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On algebraic multiplicity of (anti)periodic eigenvalues of Hill’s equations
Zhijie Chen and Chang-Shou Lin.
Proc. Amer. Math. Soc. 146 (2018), 3039-3047
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Four-dimensional gradient shrinking solitons with pinched curvature
Zhu-Hong Zhang.
Proc. Amer. Math. Soc. 146 (2018), 3049-3056
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A pointwise approach to rigidity of almost graphical self-shrinking solutions of mean curvature flows
Dongsheng Li, Yingfeng Xu and Yu Yuan.
Proc. Amer. Math. Soc. 146 (2018), 3057-3061
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Random polytopes: Central limit theorems for intrinsic volumes
Christoph Thäle, Nicola Turchi and Florian Wespi.
Proc. Amer. Math. Soc. 146 (2018), 3063-3071
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Borel canonization of analytic sets with Borel sections
Ohad Drucker.
Proc. Amer. Math. Soc. 146 (2018), 3073-3084
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Borel structurability by locally finite simplicial complexes
Ruiyuan Chen.
Proc. Amer. Math. Soc. 146 (2018), 3085-3096
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Some new computable structures of high rank
Matthew Harrison-Trainor, Gregory Igusa and Julia F. Knight.
Proc. Amer. Math. Soc. 146 (2018), 3097-3109
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
$VC_{ℓ}$-dimension and the jump to the fastest speed of a hereditary $\mathcal{L}$-property
C. Terry.
Proc. Amer. Math. Soc. 146 (2018), 3111-3126
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bounds on the complexity of Replica Symmetry Breaking for spherical spin glasses
Aukosh Jagannath and Ian Tobasco.
Proc. Amer. Math. Soc. 146 (2018), 3127-3142
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spectral gap of scl in free products
Lvzhou Chen.
Proc. Amer. Math. Soc. 146 (2018), 3143-3151
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A $q$-series identity via the $\mathfrak{sl}_{3}$ colored Jones polynomials for the $(2,2m)$-torus link
Wataru Yuasa.
Proc. Amer. Math. Soc. 146 (2018), 3153-3166
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An application of non-positively curved cubings of alternating links
Makoto Sakuma and Yoshiyuki Yokota.
Proc. Amer. Math. Soc. 146 (2018), 3167-3178
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Relative energy gap for harmonic maps of Riemann surfaces into real analytic Riemannian manifolds
Paul M. N. Feehan.
Proc. Amer. Math. Soc. 146 (2018), 3179-3190
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society